Research Repository

Joint longitudinal and survival-cure models in tumour xenograft experiments

Pan, J and Bao, Y and Dai, H and Fang, HB (2014) 'Joint longitudinal and survival-cure models in tumour xenograft experiments.' Statistics in Medicine, 33 (18). 3229 - 3240. ISSN 0277-6715

[img]
Preview
Text
StatsinMedicine.pdf - Accepted Version

Download (336kB) | Preview
[img]
Preview
Text
SIM-12-0381revision.pdf

Download (180kB) | Preview

Abstract

In tumour xenograft experiments, treatment regimens are administered, and the tumour volume of each individual is measured repeatedly over time. Survival data are recorded because of the death of some individuals during the observation period. Also, cure data are observed because of a portion of individuals who are completely cured in the experiments. When modelling these data, certain constraints have to be imposed on the parameters in the models to account for the intrinsic growth of the tumour in the absence of treatment. Also, the likely inherent association of longitudinal and survival-cure data has to be taken into account in order to obtain unbiased estimators of parameters. In this paper, we propose such models for the joint modelling of longitudinal and survival-cure data arising in xenograft experiments. Estimators of parameters in the joint models are obtained using a Markov chain Monte Carlo approach. Real data analysis of a xenograft experiment is carried out, and simulation studies are also conducted, showing that the proposed joint modelling approach outperforms the separate modelling methods in the sense of mean squared errors. © 2014 John Wiley & Sons, Ltd.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Hongsheng Dai
Date Deposited: 16 Oct 2014 13:32
Last Modified: 02 Sep 2019 21:15
URI: http://repository.essex.ac.uk/id/eprint/10875

Actions (login required)

View Item View Item